RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 21, Issue 1  


Alfred Lvovich Shmelkin (12.06.1938 – 22.12.2015)
The Editorial Board of Algebra and Discrete Mathematics Journal
C

RESEARCH ARTICLE
Classification of $\mathscr{L}$-cross-sections of the finite symmetric semigroup up to isomorphism
Eugenija Bondar
1
On classification of pairs of potent linear operators with the simplest annihilation condition
Vitaliy M. Bondarenko, Olena M. Tertychna, Olesya V. Zubaruk
18
Normally $\zeta$-reversible profinite groups
Leone Cimetta, Andrea Lucchini
24
An outer measure on a commutative ring
Dariusz Dudzik, Marcin Skrzyński
51
Construction of self-dual binary $[2^{2k},2^{2k-1},2^k]$-codes
Carolin Hannusch, Piroska Lakatos
59

SURVEY ARTICLE
A survey of results on radicals and torsions in modules
A. I. Kashu
69

RESEARCH ARTICLE
The groups whose cyclic subgroups are either ascendant or almost self-normalizing
Leonid A. Kurdachenko, Aleksandr A. Pypka, Nikolaj N. Semko
111
Co-intersection graph of submodules of a module
Lotf Ali Mahdavi, Yahya Talebi
128
Parafunctions of triangular matrices and $m$-ary partitions of numbers
Svitlana Steflyuk, Roman Zatorsky
144
On nilpotent Lie algebras of derivations with large center
Kateryna Sysak
153
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020